A method for the reduction and investigation of equations of the
Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 525-529
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_3_a1,
author = {S. A. Gabov},
title = {A method for the reduction and investigation of equations of the},
journal = {Doklady Akademii Nauk},
pages = {525--529},
year = {1988},
volume = {300},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a1/}
}
S. A. Gabov. A method for the reduction and investigation of equations of the. Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 525-529. http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a1/